Filtrations in semisimple Lie algebras, I. / Barnea, Y ; Passman, D S .

In: Transactions of the American Mathematical Society, Vol. 358, No. 5, 2006, p. 1983-2010.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • Filtrations

    Final published version, 381 KB, PDF document

Links

Original languageEnglish
Pages (from-to)1983-2010
Number of pages28
JournalTransactions of the American Mathematical Society
Volume358
Issue number5
DOIs
Publication statusPublished - 2006
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1255391